# SDR SWAA2021081392143

- Difficulty date: June 11, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ACB TRACK TIE DOWN CORROSION IN WELL; BS747; LBL17. / REMOVED CORROSION ACB TRACK TIE DOWN IN WELL; B/S747 LBL17 IAW SRM 53-00-53-1A-2 AND PROTECTIVE TREATMENT APPLIED IAW SRM 51-20-01 59899U 18/06/20
